首页 | 本学科首页   官方微博 | 高级检索  
     

二维变系数线性微分方程组的稳定性
引用本文:章荣发. 二维变系数线性微分方程组的稳定性[J]. 新疆大学学报(理工版), 1992, 9(4): 4-12
作者姓名:章荣发
作者单位:伊犁师范学院
摘    要:本文讨论了微分方程组(2),运用[2]中的思路和方结推广了[2]中的结果,并给出了微分方程组(1)稳定性的若干充分条件。

关 键 词:微分方程组 稳定性 变系数 线性

The Stability of Solutions of Differential System of Second-Dimension with Variable Coefficients
Zhang Rongfa Yili Teachers College,Yili. The Stability of Solutions of Differential System of Second-Dimension with Variable Coefficients[J]. Journal of Xinjiang University(Science & Engineering), 1992, 9(4): 4-12
Authors:Zhang Rongfa Yili Teachers College  Yili
Abstract:In this paper, we discuss the stability of general differential system (2) using idea andmethod for[2] and get some results. These results generalized the corresponding results for[2]. Some sufficiient conditions of stability for differential system (1) are given.
Keywords:differential system  stability variable coeffieient
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号